# SDR CA141124004

- Difficulty date: November 16, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Raythn 390
- Aircraft time: 1,333 hours
- Engine: Wilint FJ442A
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 3903850350003
- Condition: Defective
- Location: Rt Engine
- Part time: 1,465 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) RT BLEED OVERHEAT LIGHT ON DURING TAKEOFF.
